# SDR CALA2013120393394

- Difficulty date: December 2, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 767222
- Aircraft serial: 24625
- Aircraft time: 77,389 hours, 29,144 cycles
- Engine: Pwa PW2040
- System (JASC): 2730 · Elevator Control System
- Part: Status Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ELEVATOR PCU STATUS MESSAGE.
